ABIOMED, INC. - 1220648 KIT, 14FR INTRODUCER, 13CM&25CM, STERILE; INTRODUCER, CATHETER (SHEATH)
Back to Search Results |
| Catalog Number |
0052-3046 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
06/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
An impella cp device was inserted via the right femoral artery in an 83-year-old female patient for protected percutaneous coronary intervention (pci).The patient¿s comorbidities were not reported, and the clinical state prior to initiation of support was not provided.A 14 french introducer sheath was utilized for device placement.During the procedure (towards the end of the case), the patient developed sudden hypotension toward the end of the case.Upon further assessment, the managing physician identified fluid leakage near the peel-away sheath and companion sheath, with estimated blood loss of approximately 500 ml.The patient survived to explant.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.